|Periocular Wasting on both sides!!! Need help please!!!!
Oct 25, 2003
Help me please! I need advice on what to do or what to take. I am desperate! I have periocular wasting on both sides of the temple. I am not on meds yet. Only two years since diagnoses. Feel great and am physically active, love to exercise 4 times a week (treadmill running for about 30 minutes), but this wasting is really troublesome. I was hoping to go on to for my MBA and open up a succesful business, but imagine going to school with this wasting. Is there anything i can take or do to reverse the process? Is my only hope products like new-fill or bio-alcamid? Are these products even really safe? The wasting is not excessive yet but im worried about doing nothing. Do i have no other options? Is it possible to get wasting with high cd 4 counts well above aids diagnosis. I am so confused. Really just need some guidance and advice. Please Im counting on you, literally.
Thanks for your understanding and any words of advice!
Response from Dr. Pierone
Hello, what you are describing sounds more like temporal wasting. This is wasting in the regions of the temples. Peri-ocular wasting is loss of normal fat in the tissues around the eye sockets. I have seen very good results in patients of mine that have gone for Nu-Fill injections for this type of wasting. The FDA has not approved it yet but it has been used for quite some time in Europe. There are some doctors that are able to use Nu-Fill in the U.S. under FDA supervision. From what I have read and seen it appears to be a safe treatment. There are other filler agents that are used by dermatologists and plastic surgeons for a variety of cosmetic usages and there is a lot of research in this field so better agents are likely coming as well.
Make under 10,000 in New Jersey need meds help!
I found it for you Dr. Young, Please post and comment. :-)
- Odds Of Contracting HIV Sex With Stripper
- Is Itchy Skin A Sign Of Acute HIV Infection?
- Can You Get HIV From Picking Your Nose?
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
- Can Hepatitis Cause Excessive Saliva At Night?
- Does Doxycycline Cure Chlamydia In One Day?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.